You are here: MIMS > EPrints
MIMS EPrints

Year: 2004

Number of items: 77.

Article

2013.62: J.P. Denier and R.E. Hewitt (2004) Asymptotic matching constraints for a boundary-layer flow of a power-law fluid. Journal of Fluid Mechanics, 518. pp. 261-279. ISSN 1469-7645

2012.18: P.W. Duck, R.E. Hewitt and M.R. Foster (2004) On the spatial development of a dusty wall jet. Journal of Fluid Mechanics, 514. pp. 385-411.

2008.17: Younes Chahlaoui, Damien Lemonnier, Antoine Vandendorpe and Paul Van Dooren (2004) Second Order Balanced Truncation. Linear Algebra and its Applications, 415 (2-3). pp. 373-384. ISSN 0024-3795

2007.172: A. N. Shiryaev and M. Yor (2004) On the problem of stochastic integral representations of functionals of the Browian motion II. Theory of Probability and its Applications, 48 (2). pp. 304-313. ISSN 1095-7219

2007.161: R. A. Doney (2004) Small-time behaviour of Lévy processes. Electronic Journal of Probability, 9. pp. 209-229. ISSN 1083-6489

2007.151: S. Lombardo and A.V. Mikhailov (2004) Reductions of integrable equations: dihedral group. Journal of Physics A: Mathematical and General, 37 (31). pp. 7727-7742. ISSN 0305-4770

2007.135: Christopher Baker and Yihong Song (2004) Periodic solutions of discrete Volterra equations. Mathematics and Computers in Simulation, 64 (5). pp. 521-542. ISSN 0378-4754

2007.73: Victor Buchstaber and S. Yu. Shorina (2004) w-function of the KDV hierarchy. Geometry, Topology and Mathematical Physics, 212. pp. 41-46. ISSN 0065-9290

2007.62: Jeffrey Burdges (2004) A signalizer functor theorem for groups of finite Morley rank. Journal of Algebra, 274 (1). pp. 215-229. ISSN 0021-8669

2007.44: Sarah B. Perkins and Peter Rowley (2004) Coxeter Length. Journal of Algebra, 273 (1). pp. 344-358. ISSN 0021-8669

2007.43: Peter Rowley and Louise Walker (2004) On point orbits of the Co2-minimal parabolic geometry. Journal of Combinatorial Theory, Series A, 107 (2). pp. 263-293. ISSN 0021-9800

2007.42: Peter Rowley and Louise Walker (2004) A 11,707,448,673,375 vertex graph related to the baby monster I. Journal of Combinatorial Theory, Series A, 107 (2). pp. 181-213. ISSN 0021-9800

2007.41: Peter Rowley and Louise Walker (2004) A 11,707,448,673,375 vertex graph related to the baby monster II. Journal of Combinatorial Theory, Series A, 107 (2). pp. 215-261. ISSN 0021-9800

2007.40: Catherine. M Hall, Julie. A Jones, Heino. F. L Meyer-Bahlburg, Curtis Dolezal, Michelle Coleman, Peter Foster, David. A Price and Peter. E Clayton (2004) Behavioral and physical masculinization are related to genotype in girls with congenital adrenal hyperplasia. Journal of Clinical Endocrinology and Metabolism, 89 (1). pp. 419-424. ISSN 0021-972X

2007.36: Jeff Paris (2004) Deriving information from inconsistent knowledge bases: A completeness proof for $^\eta\rhd_\eta$". Logic Journal of IGPL, 12 (5). pp. 345-353. ISSN 1367-0751

2007.17: D. Steven Mackey, Niloufer Mackey and Françoise Tisseur (2004) G-Reflectors: Analogues of Householder Transformations in Scalar Product Spaces. Linear Algebra and its Applications, 385. pp. 187-213. ISSN 0024-3795

2006.405: Nicholas J. Higham, Mihail Konstantinov, Volker Mehrmann and Petko Petkov (2004) The Sensitivity of Computational Control Problems. IEEE Control Systems Magazine, 24 (1). pp. 28-43. ISSN 0272-1708

2006.393: David Silvester and Milan D. Mihajlovic (2004) A Black-Box Multigrid Preconditioner for the Biharmonic Equation. BIT Numerical Mathematics, 44 (1). pp. 151-163. ISSN 1572-9125

2006.391: Timo Betcke and Heinrich Voss (2004) A Jacobi-Davidson type projection method for nonlinear eigenvalue problems. Future Generation Computer Systems, 20 (3). pp. 363-372. ISSN 0167-739X

2006.377: D. Moss and A. Shukurov (2004) Accretion disc dynamos opened up by external magnetic fields. Astronomy & Astrophysics, 413. pp. 403-414. ISSN 0004-6361

2006.366: T. Betcke and L. N. Trefethen (2004) Computations of Eigenvalue Avoidance in Planar Domains. PAMM, Proceedings in Applied Mathematics and Mechanics, 4 (1). pp. 634-635. ISSN 1617-7061

2006.361: R. A. Doney (2004) Stochastic bounds for Lévy processes. The Annals of Probability, 32 (2). pp. 1545-1552. ISSN 0091-1798

2006.350: B. Hof, Anne Juel, L. Zhao, H. Ben Hadid, D. Henry and T. Mullin (2004) On the onset of oscillatory convection in molten gallium. Journal of Fluid Mechanics, 515. pp. 391-413. ISSN 0022-1120

2006.345: M. Deijfen, O. Haggstrom and J. Bagley (2004) A stochastic model for competing growth on Rd. Markov Processes and Related Fields, 10 (2). pp. 217-248. ISSN 1024-2953

2006.341: Frank Ball and Peter Neal (2004) Poisson approximations for epidemics with two levels of mixing. The Annals of Probability, 32 (1B). pp. 1168-1200. ISSN 0091-1798

2006.334: Peter Rowley (2004) Cross Orbits. LMS J. Comput. Math., 7. pp. 219-265. ISSN 1461-1570

2006.319: Marta Mazzocco (2004) Irregular isomonodromic for Garnier systems and Okamoto's canonical transformations. Journal of the London Mathematical Society, 70 (2). pp. 405-419. ISSN 0024-6107

2006.310: Theodore Voronov (2004) An alternative form of the Helmholtz criterion in the inverse problem of the calculus of variations. Letters in Mathematical Physics, 67 (2). pp. 103-110. ISSN 0377-9017

2006.308: Peter Symonds (2004) Mackey functors and control of fusion. Bulletin of the London Mathematical Society, 35 (5). pp. 623-632. ISSN 0024-6093

2006.307: Pham Anh Minh and Peter Symonds (2004) The cohomology of pro-p groups with a powerfully embedded sub-group. Journal of Pure and Applied Algebra, 189 (1-3). pp. 221-226. ISSN 0022-4049

2006.299: Richard Sharp (2004) A local limit theorem for closed geodesics and homology. Transactions of the American Mathematical Society, 356 (12). pp. 4897-4908. ISSN 0002-9947

2006.294: Gennadi Puninski and Philipp Rothmaler (2004) When every finitely generated flat module is projective. Journal of Algebra, 277 (2). pp. 542-558. ISSN 0021-8693

2006.293: Gennadi Puninski (2004) Superdecomposable pure injective modules exist over some string algebras. Proceedings of the Americal Mathematical Society, 132 (7). pp. 1891-1898. ISSN 0002-9939

2006.284: Hovhannes M. Khudaverdian (2004) Semidensities on odd symplectic supermanifolds. Communications in Mathematical Physics, 247 (2). pp. 353-390. ISSN 1432-0916

2006.281: A. J. P. Fletcher, A. I. Ruban and J. D. A. Walker (2004) Instabilities in supersonic compression ramp flow. Journal of Fluid Mechanics, 517. pp. 309-330. ISSN 0022-1120

2006.279: N. W. Battam, D. G. Gorounov, G. L. Korolev and A. I. Ruban (2004) Shock wave interaction with viscous wake in supersonic flow. Journal of Fluid Mechanics, 504. pp. 301-341. ISSN 0022-1120

2006.276: Tony Shardlow (2004) Nucleation of waves in excitable media by noise. Multiscale Modeling and Simulation, 3 (1). pp. 151-167. ISSN 1540-3459

2006.273: Charles W. Eaton (2004) The equivalence of some conjectures of Dade and Robinson. Journal of Algebra, 271 (2). pp. 638-651. ISSN 0021-8669

2006.270: R. M. Bryant (2004) Modular Lie representations of groups of prime order. Mathematische Zeitschrift, 246 (3). pp. 603-617. ISSN 1432-1823

2006.266: Ayse Berkman and Alexandre V. Borovik (2004) A generic identification theorem for groups of finite Morley rank. Journal of the London Mathematical Society, 69 (1). pp. 14-26. ISSN 0024-6107

2006.265: D. S. Mackey, Niloufer Mackey and Françoise Tissuer (2004) G-reflectors: Analogues of householder transformations in scalar product spaces. Linear Algebra and its Applications, 385. pp. 187-213. ISSN 0024-3795

2006.264: S. J. B. Gajjar and Nabila A. Azzam (2004) Numerical solution of the Navier-Stokes equations for the flow in a cylinder cascade. Journal of Fluid Mechanics, 520. pp. 51-82. ISSN 0022-1120

2006.258: Françoise Tisseur (2004) Tridiagonal-diagonal reduction of symmetric indefinite pairs. SIAM Journal On Matrix Analysis And Applications, 26 (1). pp. 215-232. ISSN 0895-4798

2006.251: V. Theofilis, P. Duck and J. Owen (2004) Viscous linear stability analysis of rectangular duct and cavity flows. Journal of Fluid Mechanics, 505. pp. 249-286. ISSN 0022-1120

2006.237: Matthias Heil (2004) An efficient solver for the fully-coupled solution of large-displacement fluid-structure interaction problems. Computer Methods in Applied Mechanics and Engineering, 193 (1-2). pp. 1-23. ISSN 0045-7825

2006.212: Georgi N. Boshnakov (2004) On Some Concepts of Residuals. Pliska Studia Mathematica Bulgarica, 16. pp. 23-33. ISSN 0204-9805

2006.193: S.M. Fielding and P.D. Olmsted (2004) Spatio-temporal oscillations and rheochaos in a simple model of shear banding. Physical Review Letters, 92 (084502). pp. 1-4. ISSN 0031-9007

2006.139: Nicholas J Higham (2004) The numerical stability of barycentric Lagrange interpolation. IMA Journal of Numerical Analysis, 24. pp. 547-556. ISSN 1464-3642

2006.131: Erik Ekström (2004) Properties of American option prices. Stochastic Processes and their Applications, 114 (2). pp. 265-278. ISSN 0304-4149

2006.130: Erik Ekström (2004) Convexity of the optimal stopping boundary for the American put option. Journal of Mathematical Analysis and Applications, 299 (1). pp. 147-156. ISSN 0022-247X

2006.123: Septimiu Crivei, Mike Prest and Geert Reynders (2004) Model theory of comodules. J. Symbolic Logic, 69 (1). pp. 137-142. ISSN 0022-4812

2006.121: Prest Mike and Puninski Gena (2004) One-sided indecomposable pure-injective modules over string algebras. Colloq. Math., 101 (1). pp. 89-112. ISSN 0010-1354

2006.111: Mike Prest, Vera Puninskaya and Alexandra Ralph (2004) Some model theory of sheaves of modules. Journal of Symbolic Logic, 69 (4). 1187-1200. ISSN 0022-4812

2006.110: Mike Prest and Robert Wisbauer (2004) Finite presentation and purity in categories σ[M]. Colloq. Math., 99. pp. 189-202. ISSN 0010-1354

2006.109: Grigory Garkusha and Mike Prest (2004) Injective objects in triangulated categories. J. Algebra Applications, 3 (4). pp. 367-389. ISSN 0219-4988

2006.89: Paul Glendinning (2004) The nonsmooth pitchfork bifurcation. Discrete and continuous dynamical systems Series B, 4 (2). pp. 457-464. ISSN 1531-3492

2006.87: Paul Glendinning (2004) The Mathematics of Motion Camouflage. Proceedings of the Royal Society (London) Series B, 271. pp. 477-481. ISSN 0962-8452

2006.66: Cynthia A. Derdeyn, Julie M. Decker, Frederic Bibollet-Ruche, John L. Mokili, Mark Muldoon, Scott A. Denham, Marintha L. Heil, Francis Kasolo, Rosemary Musonda, Beatrice H. Hahn, George M. Shaw, Bette T. Korber, Susan Allen and Eric Hunter (2004) Envelope-Constrained Neutralization-Sensitive HIV-1 After Heterosexual Transmission. Science, 303. pp. 2019-2022. ISSN 0036-8075

2006.20: D. S. Broomhead and Nikita Sidorov (2004) Mutual information and capacity of a linear digital channel. Nonlinearity, 17 (6). pp. 2203-2223. ISSN 1361-6544

2005.34: Yusuf Civan and Nigel Ray (2004) Homotopy Decompositions and K-theory of Bott Towers. K-theory, 34 (1). pp. 1-33. ISSN 0920-3036

2005.20: Charles W Eaton and Jianbei An (2004) Blocks with trivial intersection defect groups. Mathematisches Zeitschrift, 247 (3). pp. 461-486. ISSN 0025-5874

2005.17: Nicholas J. Higham, D. Steven Mackey, Niloufer Mackey and Françoise Tisseur (2004) Computing the Polar Decomposition and the Matrix Sign Decomposition in Matrix Groups. SIAM Journal On Matrix Analysis and Applications, 25 (4). pp. 1178-1192. ISSN 1095-7162

2005.16: Dave Broomhead, James Montaldi and Nikita Sidorov (2004) Golden gaskets: variations on the Sierpinski sieve. Nonlinearity, 17. pp. 1455-1480. ISSN 0951-7715

2005.10: F Grabsi, J Montaldi and J-P Ortega (2004) Bifurcation and forced symmetry breaking in Hamiltonian systems. C.R. Acad. Sci. Paris, Ser. I, 338 (7). pp. 565-570. ISSN 1631-073X

2005.6: J Montaldi, J-P Ortega and TS Ratiu (2004) The relation between local and global dual pairs. Math Research Letters, 11. pp. 355-363. ISSN 1073-2780

2005.4: K. Berthelot, M. Muldoon, L. Rajkowitsch, J. Hughes and J. E. G. McCarthy (2004) Dynamics and processivity of 40S ribosome scanning on mRNA in yeast. Molecular Microbiology, 51 (4). pp. 987-1002. ISSN 0950-382X

2005.1: D. S. Broomhead, J. P. Huke, M. R. Muldoon and J. Stark (2004) Iterated Function System Models of Digital Channels. Proceedings of the Royal Society of London, Series A, 460. pp. 3123-3142. ISSN 1364-5021

Book Section

2007.196: Hovhannes M. Khudaverdian and Theodore Voronov (2004) On odd Laplace Operators II. In: V. M. Buchstaber and I. M. Krichever, (eds). Geometry, Topology and Mathematical Physics. American Mathematical Society Translations—Series 2, 212. American Mathematical Society, pp. 179-205. ISBN 0821836137

2006.421: William Lionheart, Nicholas Polydorides and Andrea Borsic (2004) Part 1: the reconstruction problem. In: David Holder, (eds). Electrical Impedance Tomography: Methods, History and Applications. Series in Medical Physics and Biomedical Engineering. Institute of Physics, Bristol, pp. 3-64. ISBN 0750309520

2006.411: William R.B. Lionheart (2004) Geometric methods for anisotopic inverse boundary value problems. In: Kenrick Bingham, Yaroslav V Kurylev and Erkki Somersalo, (eds). New Analytic and Geometric Methods in Inverse Problems Lectures given at the EMS Summer School and Conference held in Edinburgh, Scotland 2000. Springer, Berlin, pp. 337-351. ISBN 3540406824

2006.338: Taras Panov, Nigel Ray and Rainer Vogt (2004) Colimits, Stanley-Reisner algebras, and loop spaces. In: G. Arone, J. Hubbuck, R. Levi and M. Weiss, (eds). Categorical Decomposition Techniques in Algebraic Topology. Progress in Mathematics, 215. Birkhauser Verlag, Basel, pp. 261-291. ISBN 3-7643-0400-6

Conference or Workshop Item

2008.47: Juan Felipe P. J. Abascal and William R.B. Lionheart (2004) Rank analysis of the anisotropic inverse conductivity problem. In: International Conference on Electrical Bioimpedance and Electrical Impedance Tomography, 20-24 June 2004, Gdansk, Poland..

2008.16: Younes Chahlaoui, Kyle A Gallivan and Paul Van Dooren (2004) The Hinfinity-norm calculation for large sparse systems. In: 16th Symp. on the Mathematical Theory of Networks and Systems (MTNS04), 5-9 July 2004, Leuven.

2008.15: Younes Chahlaoui, Damien Lemonnier, Antoine Vandendorpe and Paul Van Dooren (2004) Second Order Structure Preserving Balanced Truncation. In: 16th Symp. on the Mathematical Theory of Networks and Systems (MTNS04), 5-9 July 2004, Leuven.

MIMS Preprint

2007.15: Nick Polydorides (2004) Electromagnetic inverse problems for nematic liquid crystals and capacitance imaging.

Thesis

2007.5: Craig Lucas (2004) Algorithms for Cholesky and QR Factorizations, and the Semidefinite Generalized Eigenvalue Problem. PhD thesis, The University of Manchester.

2006.214: Michael R. Thomas (2004) A NON-CLASSICAL APPROACH TO MAXIMUM ENTROPY IN UNCERTAIN REASONING. PhD thesis, Manchester Institute for Mathematical Sciences, The University of Manchester.

This list was generated on Wed Apr 23 16:43:12 BST 2014.